Alert archive / Washington / Wind Advisories in 2013
Wind Advisory 14, NWS Seattle, WA
NWS Seattle, WA issued this wind advisory at Nov 2, 2013, 1:32 PM PDT. It took effect at Nov 2, 2013, 4:00 PM PDT. It was in force for 34 min.
The area
The counties it named.
The facts
- Issued
- Nov 2, 2013, 1:32 PM PDT (20:32 UTC)
- In effect from
- Nov 2, 2013, 4:00 PM PDT
- Expired
- Nov 2, 2013, 4:34 PM PDT
- In force
- 34 min
- Issued by
- NWS Seattle, WA
The text
As transmitted, in the capitals the NWS used until 2016.
837 WWUS76 KSEW 022032 NPWSEW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 132 PM PDT SAT NOV 2 2013 WAZ508-509-030300- /O.UPG.KSEW.WI.Y.0013.000000T0000Z-131103T0300Z/ /O.NEW.KSEW.WI.Y.0014.131102T2300Z-131103T0300Z/ /O.EXB.KSEW.HW.W.0004.000000T0000Z-131102T2300Z/ SEATTLE/BREMERTON AREA-TACOMA AREA- 132 PM PDT SAT NOV 2 2013 ...HIGH WIND WARNING IN EFFECT UNTIL 4 PM PDT THIS AFTERNOON... ...WIND ADVISORY IN EFFECT UNTIL 8 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A HIGH WIND WARNING FOR THE SEATTLE AND TACOMA AREAS...WHICH IS IN EFFECT UNTIL 4 PM PDT THIS AFTERNOON. A WIND ADVISORY HAS ALSO BEEN ISSUED. THIS WIND ADVISORY IS IN EFFECT UNTIL 8 PM PDT THIS EVENING. * SOME AFFECTED LOCATIONS...SEATTLE...TACOMA... * TIMING...FROM 1 PM UNTIL 4 PM. * WIND...PEAK WIND WEST TO SOUTHWEST 25 TO 40 MPH WITH GUSTS UP TO 60 MPH...EASING TO SOUTHWEST 20 TO 35 MPH WITH GUSTS TO 50 MPH AFTER 4 PM. * IMPACTS...WINDS THIS STRONG CAN SNAP SMALL TREE BRANCHES... TOPPLE SMALL OR SHALLOW ROOTED TREES...AND CAUSE LOCAL POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS THAT A HAZARDOUS WIND EVENT IS IMMINENT OR OCCURRING. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH AND/OR GUSTS OF 45 TO 57 MPH ARE LIKELY. && $$ WAZ001-503-506-507-510-511-513>517-030300- /O.CON.KSEW.HW.W.0004.000000T0000Z-131103T0300Z/ SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-WESTERN SKAGIT COUNTY- EVERETT AND VICINITY-ADMIRALTY INLET AREA-HOOD CANAL AREA- OLYMPICS-EASTERN STRAIT OF JUAN DE FUCA- WESTERN STRAIT OF JUAN DE FUCA-NORTH COAST-CENTRAL COAST- 132 PM PDT SAT NOV 2 2013 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... * SOME AFFECTED LOCATIONS...EVERETT...NORTH HOOD CANAL AREA... SEKIU...WHIDBEY ISLAND. * TIMING...THROUGH EARLY THIS EVENING. * WIND...WESTERLY 25 TO 40 MPH WITH GUSTS UP TO 65 MPH. * IMPACTS...DOWNED TREE LIMBS AND TREES ARE POSSIBLE ALONG WITH LOCAL POWER OUTAGES. LIGHT WEIGHT STRUCTURES COULD POSSIBLY SUFFER SOME DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS THAT A HAZARDOUS WIND EVENT IS IMMINENT OR OCCURRING. && $$ WAZ504-505-512-030300- /O.CON.KSEW.WI.Y.0013.000000T0000Z-131103T0300Z/ SOUTHWEST INTERIOR-EAST PUGET SOUND LOWLANDS- LOWER CHEHALIS VALLEY AREA- 132 PM PDT SAT NOV 2 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... * SOME AFFECTED LOCATIONS...OLYMPIA...CHEHALIS...ELMA. * TIMING...THROUGH EARLY THIS EVENING. * WIND...SOUTHWEST 20 TO 35 MPH WITH GUSTS TO 50 MPH. * IMPACTS...WINDS THIS STRONG CAN SNAP SMALL TREE BRANCHES... TOPPLE SMALL OR SHALLOW ROOTED TREES...AND CAUSE LOCAL POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH AND/OR GUSTS OF 45 TO 57 MPH ARE LIKELY. && $$
1 follow-up statement
903 WWUS76 KSEW 022334 NPWSEW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 434 PM PDT SAT NOV 2 2013 WAZ503-510-514-030300- /O.CAN.KSEW.HW.W.0004.000000T0000Z-131103T0300Z/ /O.NEW.KSEW.WI.Y.0015.131102T2334Z-131103T0300Z/ WESTERN WHATCOM COUNTY-ADMIRALTY INLET AREA- EASTERN STRAIT OF JUAN DE FUCA- 434 PM PDT SAT NOV 2 2013 ...WIND ADVISORY IN EFFECT UNTIL 8 PM PDT THIS EVENING... ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM PDT THIS EVENING. THE HIGH WIND WARNING HAS BEEN CANCELLED. * SOME AFFECTED LOCATIONS...BELLINGHAM...SANDY POINT...WHIDBEY ISLAND...PORT TOWNSEND...THE SHORELINE AREAS OF THE EASTERN STRAIT NEAR SEQUIM AND PORT ANGELES. * TIMING...THROUGH EARLY THIS EVENING. * WIND...WESTERLY 20 TO 35 MPH WITH GUSTS UP TO 45 MPH. WINDS WILL CONTINUE TO DECREASE GRADUALLY THROUGH EARLY THIS EVENING. * IMPACTS...DOWNED TREE LIMBS AND TREES ARE POSSIBLE ALONG WITH LOCAL POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH AND/OR GUSTS OF 45 TO 57 MPH ARE LIKELY. && $$ WAZ001-506-507-511-513-515-030045- /O.CAN.KSEW.HW.W.0004.000000T0000Z-131103T0300Z/ SAN JUAN COUNTY-WESTERN SKAGIT COUNTY-EVERETT AND VICINITY- HOOD CANAL AREA-OLYMPICS-WESTERN STRAIT OF JUAN DE FUCA- 434 PM PDT SAT NOV 2 2013 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE HIGH WIND WARNING. WINDS HAVE DIMINISHED BUT LOCALLY BREEZY CONDITIONS WILL CONTINUE THIS EVENING WITH WEST TO SOUTHWEST WINDS 15 TO 25 MPH WITH GUSTS TO 35 MPH. $$ WAZ508-509-030045- /O.CAN.KSEW.WI.Y.0014.000000T0000Z-131103T0300Z/ SEATTLE/BREMERTON AREA-TACOMA AREA- 434 PM PDT SAT NOV 2 2013 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE WIND ADVISORY. WINDS HAVE BEEN DIMINISHING QUICKLY THIS AFTERNOON. HOWEVER...LOCALLY BREEZY CONDITIONS WILL CONTINUE THROUGH THIS EVENING WITH WEST TO SOUTHWEST WINDS 15 TO 25 MPH AND GUSTS TO 35 MPH. $$ WAZ504-505-512-030045- /O.CAN.KSEW.WI.Y.0013.000000T0000Z-131103T0300Z/ SOUTHWEST INTERIOR-EAST PUGET SOUND LOWLANDS- LOWER CHEHALIS VALLEY AREA- 434 PM PDT SAT NOV 2 2013 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE WIND ADVISORY. WINDS HAVE BEEN DIMINISHING QUICKLY THIS AFTERNOON. HOWEVER...LOCALLY BREEZY CONDITIONS WILL CONTINUE THROUGH THIS EVENING WITH WEST TO SOUTHWEST WINDS 15 TO 25 MPH AND GUSTS TO 35 MPH. $$ WAZ516-517-030300- /O.CON.KSEW.HW.W.0004.000000T0000Z-131103T0300Z/ NORTH COAST-CENTRAL COAST- 434 PM PDT SAT NOV 2 2013 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... * SOME AFFECTED LOCATIONS...WESTPORT...OCEAN SHORES...PACIFIC BEACH...LA PUSH * TIMING...THROUGH EARLY THIS EVENING. * WIND...WESTERLY 25 TO 40 MPH WITH GUSTS UP TO 60 MPH POSSIBLE. WINDS WILL * IMPACTS...DOWNED TREE LIMBS AND TREES ARE POSSIBLE ALONG WITH LOCAL POWER OUTAGES. LIGHT WEIGHT STRUCTURES COULD POSSIBLY SUFFER SOME DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS THAT A HAZARDOUS WIND EVENT IS IMMINENT OR OCCURRING. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this wind advisory went out at Nov 2, 9:14 AM PDT, 4 hours 18 minutes earlier.
Area forecast discussion, Nov 2, 9:14 AM PDT, 4 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
914 AM PDT SAT NOV 2 2013
.SYNOPSIS...A 994 MB LOW WILL MOVE ACROSS NORTHWEST WASHINGTON THIS
MORNING AND OVER BRITISH COLUMBIA THIS AFTERNOON. STRONG PRESSURE
RISES BEHIND THE LOW WILL BRING WINDY CONDITIONS TO MOST OF WESTERN
WASHINGTON THROUGH THIS EVENING. HIGH WINDS ARE STILL POSSIBLE TODAY
IN SOME AREAS. AREAS OF LIGHT RAIN THIS MORNING WILL TAPER OFF TO
SCATTERED SHOWERS AS THE LOW MOVES EAST. DRIER NORTHWEST FLOW ALOFT
WILL BRING A MOSTLY DRY DAY ON SUNDAY. A WEAK OCCLUDED FRONT WILL
BRING SOME LIGHT RAIN LATE MONDAY AND MONDAY NIGHT. A STRONGER
WEATHER SYSTEM MAY REACH THE AREA AROUND MID-WEEK.
&&
.SHORT TERM...A 994 MB SURFACE LOW REACHED THE N WA COAST NEAR LA
PUSH AROUND 7 AM THIS MORNING AND IS NOW HEADED INLAND ENE FOR A
DATE WITH VANCOUVER AROUND 2 PM. MODELS ARE CONSISTENT IN SHOWING
STRONG PRESSURE GRADIENTS DEVELOPING OVER W WA BEHIND THE LOW AS IT
MOVES INLAND. FORECASTS REMAIN UNCHANGED WITH HIGH WIND FORECAST FOR
THE COAST...N INTERIOR...STRAIT OF JUAN DE FUCA...HOOD CANAL...AND
EVERETT. HIGH WIND HAS ALREADY VERIFIED ON THE COAST AT DESTRUCTION
ISLAND...AND PRESSURE GRADIENTS ARE COMING UP THROUGH PUGET
SOUND...WITH WINDS ALREADY IN THE ADVISORY RANGE. PER THE RUC13 W
WINDS THROUGH THE STRAIT PROBABLY WILL NOT INCREASE UNTIL MIDDAY.
THERE IS STILL UNCERTAINTY IN WHETHER HIGH WINDS WILL MATERIALIZE
OVER SOME PARTS OF THE N INTERIOR. AND AT SOME POINT THE W FLOW
THROUGH THE STRAIT WILL LIKELY BLOCK THE S WINDS COMING UP THROUGH
PUGET SOUND...ALLOWING THEM TO DECREASE A LITTLE. 1525Z ACARS
SOUNDING FROM KSEA SHOWS 40-45KT SW WINDS AT 2000 FEET AND A
FREEZING LEVEL OF ABOUT 5900 FEET. THE S WINDS THROUGH PUGET SOUND
HAVE ALREADY BEGUN MIXING DOWN TO THE SURFACE FOR GUSTS TO 45 KT.
PAINE FIELD AND THE EVERGREEN POINT BRIDGE ARE ALREADY CLOSE TO THAT
RANGE.
STRONG NW FLOW ALOFT WILL DEVELOP THIS AFTERNOON BEHIND THE UPPER
LEVEL TROUGH AND CONTINUE THROUGH THIS EVENING. WITH SNOW LEVELS
FALLING QUICKLY TO BELOW PASS LEVELS THIS AFTERNOON...SNOW WILL
BEGIN PILING UP OVER THE CASCADES. THE DURATION OF THE STRONG NW
FLOW SHOULD BE SHORT ENOUGH TO LIMIT ACCUMULATIONS TO THE ADVISORY
RANGE...LESS THAN A FOOT...BUT THE VOLCANOES MAY COME CLOSE. A SNOW
ADVISORY REMAINS IN EFFECT FOR THE CASCADES THROUGH TONIGHT.
WITH THE FRONT ALREADY E OF THE AREA THIS MORNING PRECIP OVER THE
LOWLANDS HAS ALREADY BECOME MORE LOCALIZED AND SHOWERY. THIS WILL
REMAIN THE CASE THIS AFTERNOON AND TONIGHT.
DRIER NW FLOW ALOFT IS STILL EXPECTED SUNDAY THROUGH THE FIRST PART
OF MONDAY. MODELS ARE PRETTY DRY OVER THE LOWLANDS BUT MOS GUIDANCE
STILL HANGS ON TO CHANCE POPS FOR SHOWERS. CANNOT RULE OUT A ROGUE
SHOWER BUT IT WILL BE MAINLY DRY.
THE LATEST GFS AND NAM SHOW PRECIP FROM AN APPROACHING WEAK OCCLUDED
FRONT WORKING INLAND LATE IN THE AFTERNOON AND EVENING...WHICH IS A
LITTLE FASTER THAN PREVIOUS MODEL RUNS. KAM
.LONG TERM...PREVIOUS DISCUSSION FROM THE 245 AM AFD...A WEAKENING
WARM FRONTAL SYSTEM WILL MOVE THROUGH THE AREA MONDAY NIGHT AND
TUESDAY...BRINGING A LITTLE RAIN. A STRONGER SYSTEM WILL REACH THE
AREA WEDNESDAY OR THURSDAY WITH THE ECMWF 6-12 HOURS SLOWER THAN THE
GEM AND GFS. DRIER NORTHWESTERLY FLOW ALOFT WILL PREVAIL ON FRIDAY.
SCHNEIDER
&&
.HYDROLOGY...FLOODING IS UNLIKELY WITH THIS STORM. THE SYSTEM IS
FAST MOVING AND MOST PRECIPITATION IN THE MOUNTAINS WILL BE IN THE
FORM OF SNOW...WITH THE SNOW LEVEL FALLING TO 2500 FEET BY SUNDAY
MORNING. MORE SYSTEMS ARRIVE LATER NEXT WEEK BUT NONE LOOK WET
ENOUGH TO CAUSE ANY FLOODING. SCHNEIDER
&&
.AVIATION...A 994 MB LOW PRES CENTER WILL CROSS WESTERN WA TODAY
WITH STRONG WEST TO SW WIND ACROSS THE AREA. SURFACE WINDS OF 30 TO
40 KT WILL BE COMMON...WITH GUSTS TO 50-60 KT POSSIBLE. THE WIND
ALOFT IS WEST TO NORTHWEST. CIGS ARE MAINLY MVFR TO LOW-END VFR WITH
SHOWERS. WINDS WILL EASE THIS EVENING AS THIS SURFACE LOW EXITS
EAST...WITH SHOWERS MAINLY AFFECTING THE CASCADES.
KSEA...STRONG S/SW WINDS OF 25-40 KT THROUGH THIS EVENING. WILL SEE
SCATTERED SHOWERS IN THE REGION WHICH MAY LOWER CIGS INTO MVFR
RANGE. WINDS WILL EASE THIS EVENING. 33
&&
.MARINE...A 994 MB LOW IS OVER THE NORTH COAST NEAR LA PUSH AND WILL
SHIFT EAST TOWARD KBLI THIS AFTERNOON...THEN WEAKEN AS IT MOVES INTO
SOUTHERN B.C. THIS EVENING. STRONG ONSHORE FLOW IS DEVELOPING BEHIND
THIS SYSTEM WITH STORM FORCE WINDS OVER THE COASTAL WATERS AND THE
STRAIT OF JUAN DE FUCA. ELSEWHERE...GALES ARE FORECAST. WINDS WILL
EASE THIS EVENING AS THIS SYSTEM EXITS ALTHOUGH WILL STILL LIKELY
SEE GALES IN THE STRAIT.
A HIGH SURF ADVISORY IS IN EFFECT FOR THE NORTH AND CENTRAL COAST.
COMBINED SEAS OF 20-24 FT WILL AFFECT THE COAST STARTING THIS
MORNING AND SEAS WILL GRADUALLY SUBSIDE TONIGHT.
IT LOOKS LIKE LOW PRESSURE CROSSING WESTERN WASHINGTON TODAY WILL
NOT COINCIDE WITH HIGH TIDE. HOWEVER...HIGH WIND WAVES FROM STRONG
WINDS WILL CONTRIBUTE TO HIGHER TIDAL ANOMALIES. COASTAL FLOODING
STILL LOOKS UNLIKELY...BUT WE WILL CONTINUE TO WATCH IT THROUGH THE
DAY. 33
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...HIGH WIND WARNING UNTIL 8 PM COAST...NORTH INTERIOR...STRAIT OF
JUAN DE FUCA AREA...OLYMPICS...EVERETT AND VICINITY...AND HOOD
CANAL AREA.
.WIND ADVISORY UNTIL 8 PM SEATTLE/BREMERTON AREA...TACOMA
AREA...SOUTHWEST INTERIOR...EAST PUGET SOUND LOWLANDS...AND
LOWER CHEHALIS VALLEY AREA.
.WINTER WEATHER ADVISORY ABOVE 2500 FEET THIS AFTERNOON AND
TONIGHT FOR THE NORTH AND CENTRAL CASCADES.
PZ...STORM WARNING COASTAL WATERS...CENTRAL AND EAST STRAIT OF JUAN
DE FUCA.
GALE WARNING ALL OTHER ZONES.
SMALL CRAFT ADVISORY FOR ROUGH GRAYS HARBOR BAR.
&&
YOU CAN SEE AN ILLUSTRATED VERSION OF THE FORECAST DISCUSSION AT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTMLIn the hours before
Local storm report, Nov 2, 9:27 AM PDT, 4 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
927 AM PDT SAT NOV 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM HIGH SUST WINDS 5 WNW SEATTLE 47.66N 122.44W
11/02/2013 M46 MPH KING WA C-MAN STATION
WEST POINT LIGHTHOUSE AT DISCOVERY PARK REPORTING
SUSTAINED 46 MPH GUSTING 53 MPH.
&&
HANERLocal storm report, Nov 2, 9:33 AM PDT, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
933 AM PDT SAT NOV 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0908 AM NON-TSTM WND DMG 7 SSE MOUNT VERNON 48.33N 122.26W
11/02/2013 SKAGIT WA DEPT OF HIGHWAYS
FALLEN TREES WERE BLOCKING ALL LANES OF SR 534 AT COYOTE
LANE, MILEPOST 4.
&&
HANERLocal storm report, Nov 2, 10:02 AM PDT, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
1002 AM PDT SAT NOV 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 AM HIGH SUST WINDS WESTPORT 46.89N 124.11W
11/02/2013 M46 MPH GRAYS HARBOR WA MESONET
SITE AT COAST GUARD STATION MEASURED SUSTAINED 46 MPH
WITH GUST TO 54 MPH AT 812 AM. LAST MEASURED 44 MPH
GUSTING 55 MPH AT 936 AM.
&&
HANERLocal storm report, Nov 2, 10:21 AM PDT, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
1021 AM PDT SAT NOV 2 2013
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1008 AM NON-TSTM WND GST 7 WNW GRISDALE 47.38N 123.76W
11/02/2013 M63 MPH GRAYS HARBOR WA MESONET
MESONET STATION 7 W GRISDALE /HUFW1/
&&
NWS SEATTLE WA
IRIS SYSTEMLocal storm report, Nov 2, 11:06 AM PDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
1106 AM PDT SAT NOV 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1051 AM NON-TSTM WND DMG SEATTLE 47.62N 122.35W
11/02/2013 KING WA UTILITY COMPANY
SEATTLE CITY LIGHT REPORTED 23,000 CUSTOMERS WITHOUT
POWER.
1037 AM NON-TSTM WND DMG SEATTLE 47.62N 122.35W
11/02/2013 KING WA BROADCAST MEDIA
*** 1 INJ *** 2 YEAR-OLD INJURED BY FALLING TREE BRANCH
IN U-DISTRICT. NON LIFE-THREATENING.
&&
HANERLocal storm report, Nov 2, 11:24 AM PDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
1124 AM PDT SAT NOV 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1049 AM NON-TSTM WND DMG 16 NE SKOKOMISH 47.50N 122.91W
11/02/2013 MASON WA DEPT OF HIGHWAYS
TREES AND POWER LINES DOWN ON SR 300 NEAR SAND HILL ROAD,
2 MILES SOUTHWEST OF BELFAIR. ROAD CLOSED AS OF 1113 AM.
&&
HANERThe office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 1, 9:20 PM PDT | Storm Warning | SEW | 25 hr | |
| Nov 2, 3:27 AM PDT | Winter Weather Advisory | SEW | 26 hr | |
| Nov 2, 3:00 PM PDT | Small Craft Advisory | SEW | 10 hr | |
| Nov 2, 4:34 PM PDT | Wind Advisory | SEW | 3 hr |
Nearby
Wind Advisories in Washington, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.